Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 115, NWS St. Louis, MO

April 22, 2008Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2008, 8:55 AM CDT for Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 8:55 AM CDT (13:55 UTC)
Expired
Apr 22, 2008, 9:45 AM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:57 AM CDTHAIL 13 S De Soto, MOAT US HIGHWAY 67 AND ROUTE JJ
Apr 22, 9:00 AM CDTHAIL 1Oakville, MO
Apr 22, 9:02 AM CDTHAIL 0.75Mehlville, MO
Apr 22, 9:11 AM CDTHAIL 0.75Waterloo, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 221355
SVRLSX
ILC133-163-MOC099-189-221445-
/O.NEW.KLSX.SV.W.0115.080422T1355Z-080422T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
855 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  SOUTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  MONROE COUNTY IN SOUTHWEST ILLINOIS
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 945 AM CDT

* AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEMAY TO 5
  MILES WEST OF BARNHART TO 3 MILES SOUTHEAST OF DE SOTO...OR ALONG A
  LINE EXTENDING FROM LEMAY TO 4 MILES SOUTH OF ANTONIA TO 3 MILES
  SOUTHEAST OF DE SOTO...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUPO...
  OLYMPIAN VILLAGE...
  BARNHART...
  PEVELY...
  HERCULANEUM...
  FESTUS...
  CAHOKIA...
  COLUMBIA...
  CRYSTAL CITY...
  VALMEYER...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3831 9051 3855 9028 3854 9026 3859 9020
      3866 9016 3865 8972 3823 9001 3822 9004
      3818 9004 3813 9007 3812 9025 3811 9027
      3808 9062
TIME...MOT...LOC 1355Z 266DEG 18KT 3853 9022 3831 9045
          3810 9050

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 221420
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
918 AM CDT TUE APR 22 2008

MOC189-221428-
/O.CAN.KLSX.SV.W.0115.000000T0000Z-080422T1445Z/
ST. LOUIS MO-
918 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LOUIS COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
SOUTHEASTERN ST. LOUIS COUNTY.

LAT...LON 3823 9001 3822 9004 3818 9004 3813 9007
      3812 9025 3810 9031 3866 9008 3865 8972
TIME...MOT...LOC 1418Z 266DEG 18KT 3854 8996 3814 9016

$$

ILC133-163-MOC099-221445-
/O.CON.KLSX.SV.W.0115.000000T0000Z-080422T1445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-
918 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EXTREME SOUTHEASTERN JEFFERSON...ST. CLAIR AND MONROE COUNTIES...

AT 914 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SWANSEA TO FULTS...OR ALONG A LINE EXTENDING FROM SWANSEA TO 12 MILES
SOUTHWEST OF RED BUD...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...SHILOH...
SMITHTON...OFALLON...HECKER...SCOTT AFB...FREEBURG AND LEBANON.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3823 9001 3822 9004 3818 9004 3813 9007
      3812 9025 3810 9031 3866 9008 3865 8972
TIME...MOT...LOC 1418Z 266DEG 18KT 3854 8996 3814 9016

$$

BRITT
000 
WWUS53 KLSX 221445
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 AM CDT TUE APR 22 2008

ILC133-163-MOC099-221453-
/O.EXP.KLSX.SV.W.0115.000000T0000Z-080422T1445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-
943 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
JEFFERSON...ST. CLAIR AND MONROE COUNTIES EXPIRES AT 945 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN 
ST. CLAIR COUNTY UNTIL 1030 AM CDT.

LAT...LON 3823 9001 3822 9004 3818 9004 3813 9007
      3812 9025 3810 9031 3866 9008 3865 8972
TIME...MOT...LOC 1443Z 266DEG 18KT 3855 8980 3815 9000

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:46 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 22, 5:46 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
546 AM CDT TUE APR 22 2008

.DISCUSSION...
A WEAK COLD FRONT EXTENDS FROM NORTHWEST WISCONSIN THROUGH EASTERN
IOWA AND NORTHWEST MISSOURI TO SOUTHEAST KANSAS EARLY THIS MORNING.
CONVECTION CONTINUES TO DEVELOP ALONG AND AHEAD OF THE FRONT AS
LARGE SCALE ASCENT INCREASES UPON THE APPROACH OF A MID LEVEL
TROF/SHORTWAVE. FOCUS FOR THIS FORECAST IS ON THE CONTINUED
DEVELOPMENT AND MOVEMENT OF THIS CONVECTION AS THE COLD FRONT MOVES
TOWARD AND EVENTUALLY ACROSS THE CWA.

THIS MORNING...
CURRENTLY MUCAPES ACROSS WESTERN HALF OF THE CWA ARE AROUND 1000
J/KG WITH DEEP LAYER SHEAR VALUES LESS THAN 30KT. EXPECT THE SHEAR
TO INCREASE ACROSS THE CWA AS THE MID LEVEL TROF MOVES CLOSER THIS
MORNING...BUT REMAIN BELOW 35 KTS. SEVERE RISK LOOKS TO BE MARGINAL
AT BEST THIS MORNING...WITH HAIL BEING THE PRIMARY THREAT FROM THE
SCATTERED MULTI-CELLULAR CONVECTION.

THIS AFTERNOON...
MID LEVEL TROF/SHORTWAVE MOVES NORTHEAST OF THE CWA BY 18Z WITH WEAK
SUBSIDENCE IN ITS WAKE. NONETHELESS...WEAK CONVERGENCE ALONG THE
FRONT AND ANY OUTFLOW BOUNDARIES FROM THIS MORNINGS CONVECTION WILL
COMBINE WITH A MODERATELY UNSTABLE ATMOSPHERE...CHARACTERIZED BY
MUCAPE VALUES AROUND 2500 J/KG...TO SUPPORT ADDITIONAL THUNDERSTORM
DEVELOPMENT THROUGHOUT THE AFTERNOON. STORM MODE STILL APPEARS TO BE
MULTI-CELLULAR AS DEEP LAYER SHEAR VALUES REMAIN BELOW 35KTS. I
EXPECT THERE WILL BE ISOLATED SEVERE HAIL AND WIND REPORTS WITH THIS
CONVECTION...AND WILL HIGHLIGHT ACCORDINGLY IN THE HWO.

TONIGHT AND WEDNESDAY...
FRONT SETTLES JUST SOUTH AND EAST OF THE CWA THIS EVENING WITH
CHANCES OF MEASURABLE PRECIPITATION FALLING OFF AFTER SUNSET. GIVEN
PROXIMITY OF THE FRONTAL BOUNDARY ON WEDNESDAY...HAVE LEFT LOW
CHANCE POPS IN THE FAR SOUTHERN CWA. OTHERWISE...RISING HEIGHTS
SHOULD INSURE ANOTHER WARM APRIL DAY.

NO MAJOR CHANGES MADE PAST WEDNESDAY...

CVKING

&&

.AVIATION...
FOR THE 12Z TAFS...CDFNT CURRENTLY EXTDG FM WRN WI SW THRU NWRN MO
TO CNTRL OK WL MOVE SLOWLY SEWD THRU THE CWA TDA AND TGT. PLENTY
OF CONVECTION CONTS TO DVLP ALONG AND JUST AHD OF THIS FNT EARLY
THIS MRNG. LOOKING AT LATEST RADAR TRENDS PLAN TO INCLUDE A TEMPO
GRP OF TSRA IN COU AND UIN DURING THE FIRST COUPLE OF HRS OF THE
TAF FCST WITH VCTS IN STL AND SUS. OUTSIDE OF TSRA IT SHOULD BE
VFR WITH SCT-BKN CLOUDS ARND 4000 FT AND A MID-HI LVL CLOUD
CEILING DUE TO CONVECTIVE DEBRIS CLOUDS. MUCH OF THE MID-HI LVL
CLOUDS WILL DISSIPATE LTR THIS MRNG...BUT SHOULD HAVE PLENTY OF
DIURNAL CUMULUS CLOUDS. SCT CONVECTION SHOULD DVLP THIS AFTN ALONG
THE FNT AND ALONG ANY OLD OUTFLOW BNDRYS FM THIS MRNGS CONVECTION.
WILL INCLUDE AT LEAST A PROB30 GRP OF TSRA IN STL AND SUS LT THIS
AFTN. THE SFC WND SHOULD VEER ARND TO A NWLY DIRECTION LT THIS
AFTN IN UIN AND COU BHND THE CDFNT...AND IN STL/SUS THIS EVNG.
THERE MAY BE A BAND OF LOW LVL POST FRONTAL CLOUDINESS ARND
2000-3000 FT ADVCTG INTO THE TAF SITES BHND THE FNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 22, 4:22 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT TUE APR 22 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
422 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES
ACROSS THE AREA. THE STRONGEST THUNDERSTORMS MAY BE CAPABLE OF
PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY.

MODERATE FLOODING WILL PERSIST FOR SOME LOCATIONS ON THE
MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY HAIL AND SEVERE WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Apr 22, 8:00 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             WASHINGTON              38.55N 91.01W
04/22/2008  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

            HAIL LOCATED BETWEEN WASHINGTON AND UNION MISSOURI ON
            HIGHWAY 47

&&

BDYE
Local storm report, Apr 22, 8:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     HAIL             1 E TROY                38.73N 89.88W
04/22/2008  E0.75 INCH       MADISON            IL   OTHER FEDERAL

            UP TO PENNY SIZE.

&&

KARLZ
Local storm report, Apr 22, 8:27 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     HAIL             COTTLEVILLE             38.75N 90.65W
04/22/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT MID RIVERS MALL DRIVE AND HIGHWAY 94

0818 AM     HAIL             COTTLEVILLE             38.75N 90.65W
04/22/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            MID RIVERS MALL DRIVE AND HIGHWAY N

0820 AM     HAIL             ST. PETERS              38.78N 90.61W
04/22/2008  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 22, 8:31 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             2 WSW COTTLEVILLE       38.74N 90.69W
04/22/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL

&&

FGLASS
Local storm report, Apr 22, 8:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HAIL             2 S GREENFIELD          39.32N 90.21W
04/22/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 22, 8:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HAIL             HOUSE SPRINGS           38.42N 90.57W
04/22/2008  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

0849 AM     HAIL             ALTON                   38.90N 90.15W
04/22/2008  E0.75 INCH       MADISON            IL   TRAINED SPOTTER

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 5:11 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau64 min
Apr 22, 6:40 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike, Ralls53 min
Apr 22, 6:49 AM CDTSevere Thunderstorm WarningLSXLewis, Marion40 min
Apr 22, 7:03 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike57 min
Apr 22, 8:16 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
Apr 22, 8:48 AM CDTSevere Thunderstorm WarningLSXSaint Louis42 min
Apr 22, 9:18 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois42 min
Apr 22, 7:22 AM CDTSevere Thunderstorm WarningLSXAdams, Pike38 min
Apr 22, 7:55 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey50 min
Apr 22, 8:36 AM CDTSevere Thunderstorm WarningLSXGreene, Macoupin39 min
Apr 22, 8:40 AM CDTSevere Thunderstorm WarningLSXJersey, Macoupin50 min
Apr 22, 9:25 AM CDTSevere Thunderstorm WarningLSXBond, Madison50 min
Apr 22, 9:34 AM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair, Washington43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.